MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL SYSTEMS BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE; INTRAVASCULAR CATHETER
Catalog Number 306513
Health Effect - Clinical Code Pain (1994)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after using the bd posiflush¿ heparin lock flush syringe, the consumer experienced severe pain in their bowels and lower back.There was no report of exposure, injury, or medical intervention noted.
 
Additional Manufacturer Narrative
This mdr was filed in error.Symptoms of an unspecified reaction are not reportable.This may lead to customer dissatisfaction but does not constitute a reportable adverse event (not an allergic reaction or infection).
 
Event or Problem Description
It was reported that after using the bd posiflush heparin lock flush syringe, the consumer experienced severe pain in their bowels and lower back.There was no report of exposure, injury, or medical intervention noted.

Brand Name
BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
9630 south 54th street
franklin WI 53132
MDR Report Key7749625
Report Number2134319-2018-00105
Device Sequence Number1678249
Product Code FOZ
UDI-Device Identifier30382903065135
UDI-Public30382903065135
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K011967
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/29/2019
Device Catalogue Number306513
Device Lot Number718171N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;